# SDR AALA201610039002

- Difficulty date: September 25, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 342
- Aircraft time: 74,110 hours, 10,705 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: F2531002520000
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD CABIN CROSSBEAM FITTING.  LANDING ASSEMBLY BETWEEN Y953 AND Y1450 AT FRAME 16. REPLACED THE FITTING IAW SRM 51-42-11.
